I have blurry vision and I feel dizzy and drunk. I am afraid to drive and feel like an 90 year old (im 42). It has been almost 24 hours since I last took it. When will symptoms go away? Think I am done with Lyrica...
Hi, I too have blurry vision, but I'm not sure if it's down to the Lyrica that I'm taking. However, Lyrica definitely is affecting my memory, I have problems remembering names and numbers and I seem to be generally slow-thinking. Currently I'm weaning off the drug and have a hard time of it (night sweating, vivid dreams).
You are definately having side effects from the Lyrica. I too tried it & had such blurry vision I could not even read the computer or paper. It did seem to help my fibromyalgia pain, but in the end it just wasnt worth the side effects. It also made me gain 25 pounds of water weight which in turn gave me high blood pressure. Some people just can't take this drug because of the side effects. I am giving you a link to read about these below. By the way, thee side effects will go away once the drug is stropped. There is another seizure drug that is used for back pain called gabepentin that helps a lot of people & doesn't seem to have as many side effects. My husbands takes it & it helps him quite a bit. Best of wishes to you..
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 1 answer
Posted 30 Oct 2010 • 1 answer
Posted 14 Nov 2011 • 3 answers
Posted 22 Jan 2013 • 17 answers
Posted 29 Sep 2015 • 0 answers